# SDR ASOA201200711

- Difficulty date: February 28, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 20,117 hours, 13,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT ANGLE CHANNEL SUPPORT FOR STEPS SKIN CRACKED BY MOTOR PULLEY.   REMOVED CRACKED ANGLE SECTION AND FABRICATED SERVICEABLE ANGLE SECTION IAW SRM 51-24-36-001-001-A01, 51-40-11-001-A01, 52-11-04-201-002-A01.   INSTALLED ANGLE SECTION IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-01-A01, 52-11-04-2014-002-A01.  REPAIR CLASSIFIED AS MINOR.
